1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Tue April 26th 2011 - GT Club @ Oschersleben 07

Discussion in 'RACE 07 Racing Club & Leagues' started by Bjorn de Haas, Apr 20, 2011.

Thread Status:
Not open for further replies.
  1. Bjorn de Haas

    Bjorn de Haas
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM TUE
    Required RACE 07 expansions: gtr evolution
    Class: GT club
    Track: Oschersleben 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:20 GMT: Practice
    00:45 GMT: Qualification
    01:10 GMT: Warm-up
    01:20 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    03:20 GMT: Practice
    03:45 GMT: Qualification
    04:10 GMT: Warm-up
    04:20 GMT: Race 2x25 minutes


    This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. 1. Marco Boemi

    I will partecipate only if we will be at least 15 people.
     
  3. European Time Zone

    1. Marco Boemi
    2. David Gronvalls

    I assume that you, Marco, meant to attend the EU race, if that's wrong, you may correct me.
     
  4. Oops. You are right David. Thanks.
     
  5. Bram

    Bram
    Roaring Pipes Maniacs | #27 Staff Premium Member

    European Time Zone

    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
     
  6. Dino Paolini

    Dino Paolini
    Premium Member

    European Time Zone
    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    15 should be very hard to do Marco. GT's of any kind are nice in Oschersleben, you should enjoy it ;)
     
  7. European Time Zone
    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
     
  8. +1 pls
     
  9. European Time Zone
    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni

    Fernando add you too..is right?
     
  10. European Time Zone
    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers


     
  11. European Time Zone

    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
     
  12. European Time Zone

    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
    10. Mark Tuma

    Can I stick my name in as a probable? There's a chance I may have to pull out, but seeing as I'll be running around at the back trying not to ruin anyone else's race you won't miss me too much if I can't make it in the end! ;)
     
  13. 1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
    10. Mark Tuma
    11. Philip Johansson
     
  14. I can't drive the Aston Martin so I will be nearby you :tongue:
     
  15. 1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
    10. Mark Tuma
    11. Philip Johansson
    12. Mark Johnson
     
  16. Jimi Hughes

    Jimi Hughes
    RDMCC S6 Champion

    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
    10. Mark Tuma
    11. Philip Johansson
    12. Mark Johnson
    13. Jimi Hughes
     
  17. Bram

    Bram
    Roaring Pipes Maniacs | #27 Staff Premium Member

    Ordered a brand new BMW Z4 for tonight :)
     
  18. I'll be using a very old and well-used Z4 - that's why it'll be so slow!
     
  19. Caramidaru Andrei Bogdan

    Caramidaru Andrei Bogdan
    Mr. C Premium Member

    1. Marco Boemi
    2. David Gronvalls
    3. Bram Hengeveld
    4. Dino Paolini
    5. Marek Zdanowicz
    6. Fernando de Almeida
    7. Marco Sbordoni
    8. Reinis Dreijers
    9. Philip Sprangers
    10. Mark Tuma
    11. Philip Johansson
    12. Mark Johnson
    13. Jimi Hughes
    14. Caramidaru Andrei Bogdan
     
  20. Bram

    Bram
    Roaring Pipes Maniacs | #27 Staff Premium Member

    So did a few laps. GT Club is still very cool to race!
     
Thread Status:
Not open for further replies.